Evra patch late take off for break week

Patient

Q: I am on the evra patch and have worn 3 weeks patches.. I forgot to take off my third week patch on my usual morning and took it off when I remembered the next day, in the morning so the week 3 patch was on for an extra 24 hours before taking it off for my break week. I usually get my period on Saturday but it came on Sunday.. I have now put my patch back on (on my original day) so I only had a 6 day break. Is this normal?. I know you can be 2 days late changing your patch after week 1 or 2 so I assume there are more than 7 days’ worth of hormones in the patch?. This is why my period came a day later than usual/ because I took it off a day later than normal and there were still hormones in it?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews